Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 170, NWS Raleigh, NC

August 7, 2018Forsyth County, Guilford County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Aug 7, 2018, 9:26 PM EDT for Forsyth County, Guilford County, North Carolina. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2018, 9:26 PM EDT (01:26 UTC)
Expired
Aug 7, 2018, 10:30 PM EDT
In force
64 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Forsyth County, NC, Guilford County, NC

The radar

The Roanoke radar (KFCX), 96 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 9:26 PM EDTTSTM WND DMG4 Wnw Pfafftown, NCTREE DOWN ON REYNOLDA RD AND BETHANIA RD.
Aug 7, 9:43 PM EDTTSTM WND DMG3 Wnw Mcleansville, NCTREE DOWN ON RANKIN MILL RD AND HINES CHAPEL RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.4 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2018-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1000 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2018-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1000 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

945 
WUUS52 KRAH 080126
SVRRAH
NCC067-081-080230-
/O.NEW.KRAH.SV.W.0170.180808T0126Z-180808T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
926 PM EDT TUE AUG 7 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Forsyth County in central North Carolina...
  Northern Guilford County in central North Carolina...

* Until 1030 PM EDT

* At 925 PM EDT, a severe thunderstorm was located near Germanton 
  and Rural Hall, or 8 miles southwest of Walnut Cove, moving east 
  at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees. 

* Locations impacted include...
  Greensboro, Winston-Salem, Kernersville, McLeansville, Summerfield,
  Gibsonville, Stokesdale, Walkertown, Rural Hall and Pfafftown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a sturdy structure until the storm has passed. 

Move indoors immediately. Lightning is one of nature's leading 
killers. Remember, if you can hear thunder, you are close enough to 
be struck by lightning.

&&

LAT...LON 3624 7953 3604 7954 3605 8008 3615 8044
      3621 8045 3622 8043 3626 8045
TIME...MOT...LOC 0125Z 265DEG 35KT 3622 8026 

HAIL...<.75IN
WIND...60MPH
 
$$
Badgett
3 follow-up statements
123 
WWUS52 KRAH 080201
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1001 PM EDT TUE AUG 7 2018

NCC067-080209-
/O.CAN.KRAH.SV.W.0170.000000T0000Z-180808T0230Z/
Forsyth NC-
1001 PM EDT TUE AUG 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR FORSYTH COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning has been 
cancelled.

LAT...LON 3604 7954 3605 8004 3612 8004 3620 7953
TIME...MOT...LOC 0159Z 266DEG 30KT 3610 7962 

$$

NCC081-080230-
/O.CON.KRAH.SV.W.0170.000000T0000Z-180808T0230Z/
Guilford NC-
1001 PM EDT TUE AUG 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR CENTRAL and eastern GUILFORD COUNTY...

At 959 PM EDT, a severe thunderstorm was located over McLeansville,
or 9 miles west of Burlington, moving east at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Greensboro, McLeansville, Gibsonville, Lake Jeanette Marina and Lake
Guilford Mackintosh Marina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Lightning is one of nature's leading killers. Remember, if you can 
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3604 7954 3605 8004 3612 8004 3620 7953
TIME...MOT...LOC 0159Z 266DEG 30KT 3610 7962 

HAIL...<.75IN
WIND...60MPH
 
$$

PWB
767 
WWUS52 KRAH 080214
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1014 PM EDT TUE AUG 7 2018

NCC081-080230-
/O.CON.KRAH.SV.W.0170.000000T0000Z-180808T0230Z/
Guilford NC-
1014 PM EDT TUE AUG 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR EASTERN GUILFORD COUNTY...

At 1012 PM EDT, a severe thunderstorm was located 6 miles northeast 
of Pleasant Garden, moving east at 35 mph. 

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees. 

Locations impacted include...
McLeansville, Gibsonville and Lake Guilford Mackintosh Marina. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a sturdy structure until the storm has passed. 

&&

LAT...LON 3604 7970 3613 7962 3620 7954 3604 7954
TIME...MOT...LOC 0212Z 265DEG 35KT 3611 7945 

HAIL...<.75IN
WIND...60MPH
 
$$

PWB
938 
WWUS52 KRAH 080224
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1024 PM EDT TUE AUG 7 2018

NCC081-080233-
/O.EXP.KRAH.SV.W.0170.000000T0000Z-180808T0230Z/
Guilford NC-
1024 PM EDT TUE AUG 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GUILFORD COUNTY
WILL EXPIRE AT 1030 PM EDT...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning will be allowed 
to expire. The warning for far southeastern Guilford county 
continues in effect around Pleasant Garden. 

LAT...LON 3604 7970 3613 7962 3620 7954 3604 7954
TIME...MOT...LOC 0223Z 265DEG 35KT 3612 7933 

$$

PWB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 9:18 PM EDT, 8 minutes earlier.

Area forecast discussion, Aug 7, 9:18 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
918 PM EDT Tue Aug 7 2018

.SYNOPSIS...
A surface trough will linger across central NC until a weak cold
front approaches from the west late Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 918 PM Tuesday...

Thunderstorms have been driven by outflows from earlier storms
moving SE across the northern Piedmont. MLCapes, even at 900 PM
local time ranged in the 1500 J/KG to 2000 J/KG along the
intersection of the surface trough and outflow boundary. This
boundary extended from SW to NE across the Piedmont, moving very
slowly SE. There is developing CINH over the SW and W Piedmont and
Foothills where the nighttime cooling stabilization has begun.

Interestingly, the IR satellite data indicated a rapid expansion of
68-70 below zero (very cold cloud tops) over Yadkin/Surry/Stokes
Counties and over Vance County recently. We should have an
additional hour or two of marginally severe thunderstorms before
they weaken just before midnight or so. Some additional development
is possible, especially in the Triad region as there was still some
surface moisture convergence of high PW's in the 1.7 to 1.8 range
directed into the surface trough and outflows.

Only isolated storms expected around Laurinburg and Raeford through
midnight, otherwise a minimum of POP in the south and east. Partly
cloudy in general expected overnight with lows in the 70s.

&&

.SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/...
As of 310 PM Tuesday...

Copy and paste today's forecast in for Wednesday. The piedmont
trough will remain in place over the area. Primarily diurnal
convection with coverage similar to today, mainly along differential
heating boundaries. Pwats in the 1.5-2.0 range will also persist.
The upper level trough will start to push the ridge south late
Wednesday into Wednesday night, with increasing warm, moist
advection into central NC. With the majority of convection holding
off until later in the evening, expect highs to reach the low to mid
90s, resulting in heat indices in the 100-103 range along and east
of I-85. Overnight lows also similar to to night, low to mid 70s.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
As of 215 PM TUESDAY...

Longer range forecast remains on track with a steady rise in diurnal
convection coverage, along with a gradual decrease in daytime
heating potential through the period.

A surface lee-side trough will remain across the area through the
end of the workweek before finally becoming washed out by a
shortwave likely to stall a front across region by Friday morning.
In the upper-levels, an amplifying trough over the Great Lakes and
Northeast will become more prominent late in the period before
transitioning into more of a cutoff upper low early next work-week.
Most of Thursday looks to be relatively dry ahead of the front which
is likely to enter and stall across central NC primarily after
sunset. Can't rule out an airmass thunderstorm and/or pre-frontal
trough-initiated storm, but signals remain relatively sparse thanks
to an utter lack of forcing. Some residual showers/storms will
likely spill east of the Appalachians with the front after sunset,
absorbing what's left of the instability before dying out near the
Triangle overnight Thursday/pre-dawn Friday. Southerly/southwesterly
flow becomes better established over the weekend, giving the
potential for more widespread shower/storm development, especially
in the Saturday through Monday time frame. Guidance suggests drier
air moving into the region on Tuesday.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
As of 830 PM Tuesday...

24 Hour TAF Period:  Expect mostly VFR conditions through the TAF
period with short wave ridging over the area helping to limit the
usual afternoon/evening tstm activity over central NC through the 24
hour TAF period. However, lingering isolated to scattered showers
and storms may affect KRDU and possibly KINT/KGSO through around 04Z
or so this evening. Isolated to scattered late day/evening showers
and storms will again be possible Wednesday as well, with the best
chance across the far NW Piedmont. Otherwise, outside of possibly
some patchy sub-VFR visbys at KRWI, VFR conditions are expected.

Outlook: A typical summer pattern is expected, featuring mainly
afternoon/evening showers and tstms each day with patchy morning fog
possible, mainly where showers/tstms occurred the day before. Right
now it appears that the coverage of shower/tstm activity will
increase over the weekend, with perhaps a more prolonged period of
sub-VFR conditions possible then.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...PWB/CBL
NEAR TERM...Badgett/KC
SHORT TERM...KC
LONG TERM...JJM/Franklin
AVIATION...BSD/NP
Hazardous weather outlook, Aug 7, 3:14 AM EDT, 18 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
314 AM EDT Tue Aug 7 2018

NCZ007>011-021>028-038>043-073>078-083>086-088-089-080715-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
314 AM EDT Tue Aug 7 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 7, 6:19 PM EDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
619 PM EDT TUE AUG 7 2018

NCZ083-072300-
Anson NC-
619 PM EDT TUE AUG 7 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ANSON COUNTY UNTIL
700 PM EDT...

At 618 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chesterfield, or 10 miles south of Wadesboro, moving east at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Lilesville, Morven, McFarlan and Blewett Falls Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3481 8015 3489 8019 3500 7990 3497 7986
      3495 7987 3491 7985 3488 7987 3486 7988
      3486 7990 3482 7991 3481 7992
TIME...MOT...LOC 2218Z 249DEG 8KT 3481 8007

77
Special weather statement, Aug 7, 6:48 PM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Raleigh NC
648 PM EDT TUE AUG 7 2018

NCZ022-023-072345-
Guilford NC-Alamance NC-
648 PM EDT TUE AUG 7 2018

...A LINE OF THUNDERSTORMS WILL AFFECT CENTRAL GUILFORD AND
CENTRAL ALAMANCE COUNTIES UNTIL 745 PM EDT...

At 645 PM EDT, a line of thunderstorms extended from near PTI
Airport east to Gibsonville and Burlington, moving southeast at 15
mph.

Frequent lightning will be possible with this storm.

Wind gusts up to 40 mph will be possible with this storm.

Brief heavy rain for 20 to 30 minutes will occur, possibly producing
minor flooding in urban areas.

Locations impacted include...
Greensboro, High Point, Burlington, Graham, Mebane, McLeansville,
Elon College, Gibsonville, Pleasant Garden and Jamestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle.

&&

LAT...LON 3624 7926 3591 7926 3587 7925 3584 7928
      3584 7954 3590 7955 3591 7991 3601 8002
      3625 7936
TIME...MOT...LOC 2245Z 314DEG 14KT 3603 7988

PWB
Local storm report, Aug 7, 8:07 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
807 PM EDT TUE AUG 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     1 S ALAMANCE            36.02N 79.49W
08/07/2018                   ALAMANCE           NC   911 CALL CENTER

            MULTIPLE TREES REPORTED DOWN IN ALAMANCE
            COUNTY, SOUTH OF I-40 AND 85.

&&

JFD
Special weather statement, Aug 7, 8:16 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
816 PM EDT TUE AUG 7 2018

NCZ039-080100-
Randolph NC-
816 PM EDT TUE AUG 7 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RANDOLPH COUNTY
UNTIL 900 PM EDT...

At 816 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Thomasville, or 11 miles west of Asheboro, moving
east at 10 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Asheboro, Randleman, North Carolina Zoo and Randleman Regional
Reservior Marina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3582 8005 3590 7976 3564 7974 3570 8006
TIME...MOT...LOC 0016Z 266DEG 9KT 3577 8001

77
Local storm report, Aug 7, 8:21 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
821 PM EDT TUE AUG 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     1 NE HILLSBOROUGH       36.08N 79.08W
08/07/2018                   ORANGE             NC   911 CALL CENTER

            TREE DOWN BLOCKING ROAD AT ST MARYS RD AND
            MILLER RD IN HILLSBOROUGH.

&&

JFD
Local storm report, Aug 7, 8:24 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
824 PM EDT TUE AUG 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     HILLSBOROUGH            36.08N 79.10W
08/07/2018                   ORANGE             NC   911 CALL CENTER

            TREE DOWN ON E KING ST AND S CAMERON ST IN
            HILLSBOROUGH. THE TREE TOOK DOWN POWER LINES
            AND CAUGHT ON FIRE.

&&

JFD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:16 PM EDTSpecial Weather StatementRAHRandolph44 min
Aug 7, 8:36 PM EDTSevere Thunderstorm WarningRAHGranville, Vance39 min
Aug 7, 9:32 PM EDTSevere Thunderstorm WarningRAHFranklin, Vance, Warren25 min
Aug 7, 9:47 PM EDTSpecial Weather StatementRAHDavidson, Randolph58 min
Aug 7, 10:09 PM EDTAreal Flood AdvisoryRAHRandolph3 hr
Aug 7, 10:11 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Randolph64 min
Aug 7, 10:12 PM EDTFlash Flood WarningRAHRandolph3 hr
Aug 7, 10:26 PM EDTSpecial Weather StatementRAHMontgomery, Stanly49 min
Aug 7, 11:11 PM EDTSpecial Weather StatementRAHChatham, Durham, Harnett, Lee, Wake49 min
Aug 7, 11:16 PM EDTSpecial Weather StatementRAHMontgomery59 min
Aug 7, 11:21 PM EDTSevere Thunderstorm WarningRAHChatham, Montgomery, Moore, Randolph32 min
Aug 7, 11:56 PM EDTSpecial Weather StatementRAHMoore49 min
Aug 7, 11:58 PM EDTSpecial Weather StatementRAHWake62 min
Aug 8, 12:21 AM EDTSpecial Weather StatementRAHHarnett, Lee39 min
Aug 8, 12:32 AM EDTSpecial Weather StatementRAHWilson28 min
Aug 8, 12:37 AM EDTSpecial Weather StatementRAHCumberland53 min
Aug 8, 12:47 AM EDTSpecial Weather StatementRAHHarnett28 min
Aug 8, 12:50 AM EDTSevere Thunderstorm WarningRAHJohnston, Wayne, Wilson29 min
Aug 8, 1:00 AM EDTSpecial Weather StatementRAHCumberland60 min
Aug 8, 2:19 AM EDTSpecial Weather StatementRAHBladen56 min
Aug 8, 2:33 PM EDTSpecial Weather StatementRAHForsyth57 min
Aug 8, 4:24 PM EDTSpecial Weather StatementRAHAlamance, Durham, Orange66 min
Aug 8, 4:27 PM EDTSpecial Weather StatementRAHSampson63 min
Aug 8, 4:34 PM EDTSevere Thunderstorm WarningRAHCumberland, Sampson41 min
Aug 8, 4:38 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange52 min
Aug 8, 4:54 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford, Randolph66 min
Aug 8, 5:05 PM EDTSevere Thunderstorm WarningRAHFranklin, Wake40 min
Aug 8, 5:11 PM EDTSpecial Weather StatementRAHDavidson64 min
Aug 8, 5:13 PM EDTSpecial Weather StatementRAHForsyth62 min
Aug 8, 5:35 PM EDTSevere Thunderstorm WarningRAHForsyth55 min
Aug 8, 5:42 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Orange63 min
Aug 8, 5:51 PM EDTSpecial Weather StatementRAHScotland39 min
Aug 8, 6:15 PM EDTAreal Flood AdvisoryRAHAlamance, Chatham, Durham, Orange, Randolph3 hr
Aug 8, 6:24 PM EDTFlash Flood WarningRAHChatham, Durham, Orange3 hr
Aug 8, 6:30 PM EDTSevere Thunderstorm WarningRAHChatham, Wake45 min
Aug 8, 6:39 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Montgomery, Randolph, Stanly81 min
Aug 8, 7:29 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett, Lee, Montgomery, Moore, Randolph76 min
Aug 8, 7:43 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston62 min
Aug 8, 7:51 PM EDTSevere Thunderstorm WarningRAHAnson, Hoke, Richmond, Scotland54 min
Aug 8, 7:54 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax51 min
Aug 8, 7:57 PM EDTSpecial Weather StatementRAHWilson48 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.